MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542712 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: cap con iii if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: pc-(b)(4).
Event or Problem Description
It was reported that a caucasian female who underwent an unspecified breast reconstruction surgery with mentor siltex contour profile high, 350cc saline breast implant experienced bilateral capsular contracture grade iii post procedure.As a result, patient underwent bilateral replacements as follow: l/ cat#: 3503754bc, sn#: (b)(4), r/ cat#: 3503754bc, sn#: (b)(4) on (b)(6) 2022.This report relates to the right prosthesis.
Additional Manufacturer Narrative
Additional information received on march 2, 2022 indicated that the patient age at the time of event was 71 years, event date was on (b)(6) 2022.The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Device evaluation completed on march 27 , 2022: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the sal silt contr diap pkg 350cc breast implant had a leakage, caused by valve delamination.Mentor concluded that the capsular contracture in the patient´s breast was the result of the body´s individual physiological response to the implantation of a foreign object in soft tissue.Capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.The american society of plastic surgeons recommends and encourages member surgeons to always submit breast implants, capsule, and effusion to pathology for examination.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).